Mathematical Analysis
p-adic repellers in Qp are subshifts of finite type
Comptes Rendus. Mathématique, Volume 344 (2007) no. 4, pp. 219-224.

We prove that any p-adic transitive weak repeller is isometrically conjugate to a subshift of finite type where a suitable metric is defined.

Nous prouvons que tout répulseur faible transitif p-adique est isométriquement conjugué à un sous-shift de type fini où une métrique convenable est définie.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.12.007
Fan, Aihua 1, 2; Liao, Lingmin 1, 2; Wang, Yue Fei 3; Zhou, Dan 2

1 Department of Mathematics, Wuhan University, 430072 Wuhan, China
2 LAMFA, UMR 6140 CNRS, université de Picardie, 33, rue Saint Leu, 80039 Amiens, France
3 Institute of Mathematics, AMSS, CAS, 55 East Road Zhongguancun, 100080 Beijing, China
@article{CRMATH_2007__344_4_219_0,
     author = {Fan, Aihua and Liao, Lingmin and Wang, Yue Fei and Zhou, Dan},
     title = {\protect\emph{p}-adic repellers in $ {\mathbb{Q}}_{p}$ are subshifts of finite type},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {219--224},
     publisher = {Elsevier},
     volume = {344},
     number = {4},
     year = {2007},
     doi = {10.1016/j.crma.2006.12.007},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.12.007/}
}
TY  - JOUR
AU  - Fan, Aihua
AU  - Liao, Lingmin
AU  - Wang, Yue Fei
AU  - Zhou, Dan
TI  - p-adic repellers in $ {\mathbb{Q}}_{p}$ are subshifts of finite type
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 219
EP  - 224
VL  - 344
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.12.007/
DO  - 10.1016/j.crma.2006.12.007
LA  - en
ID  - CRMATH_2007__344_4_219_0
ER  - 
%0 Journal Article
%A Fan, Aihua
%A Liao, Lingmin
%A Wang, Yue Fei
%A Zhou, Dan
%T p-adic repellers in $ {\mathbb{Q}}_{p}$ are subshifts of finite type
%J Comptes Rendus. Mathématique
%D 2007
%P 219-224
%V 344
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.12.007/
%R 10.1016/j.crma.2006.12.007
%G en
%F CRMATH_2007__344_4_219_0
Fan, Aihua; Liao, Lingmin; Wang, Yue Fei; Zhou, Dan. p-adic repellers in $ {\mathbb{Q}}_{p}$ are subshifts of finite type. Comptes Rendus. Mathématique, Volume 344 (2007) no. 4, pp. 219-224. doi : 10.1016/j.crma.2006.12.007. http://www.numdam.org/articles/10.1016/j.crma.2006.12.007/

[1] Lind, D.; Marcus, B. An Introduction to Symbolic Dynamics and Coding, Cambridge University Press, 1995

[2] Schikhof, W.H. Ultrametric Calculus, Cambridge University Press, 1984

[3] Woodcock, C.F.; Smart, N.P. p-adic chaos and random number generation, Experiment Math., Volume 7 (1998) no. 4, pp. 333-342

Cited by Sources: